Processing may take a few seconds...

Article


Title

Nonlinear vibration of a lumped system with springs-in-series

Authors

[ 1 ] Instytut Mechaniki Stosowanej, Wydział Inżynierii Mechanicznej, Politechnika Poznańska | [ P ] employee

Scientific discipline (Law 2.0)

[2.8] Mechanical engineering

Year of publication

2021

Published in

Meccanica

Journal year: 2021 | Journal volume: vol. 56 | Journal number: iss. 4

Article type

scientific article

Publication language

english

Keywords
EN
  • lumped system
  • nonlinear dynamics
  • asymptotic analysis
  • resonance
  • modulation equations
Date of online publication

08.12.2020

Pages (from - to)

753 - 767

DOI

10.1007/s11012-020-01270-7

URL

https://link.springer.com/article/10.1007/s11012-020-01270-7

License type

CC BY (attribution alone)

Open Access Mode

czasopismo hybrydowe

Open Access Text Version

final published version

Date of Open Access to the publication

in press

Points of MNiSW / journal

100.0

Points of MNiSW / journal in years 2017-2021

100.0

Impact Factor

2.258 [List 2020]

This website uses cookies to remember the authenticated session of the user. For more information, read about Cookies and Privacy Policy.